On the order of growth of rectangular partial sums of double orthogonal series
Abstract
We obtain estimates of the order of growth of rectangular partial sums of double orthogonal series and establish their unimprovability on the set of all double orthogonal systems.Downloads
Published
25.10.1999
Issue
Section
Research articles
How to Cite
Andrienko, V. A. “On the Order of Growth of Rectangular Partial Sums of Double Orthogonal Series”. Ukrains’kyi Matematychnyi Zhurnal, vol. 51, no. 10, Oct. 1999, pp. 1299–1310, https://umj.imath.kiev.ua/index.php/umj/article/view/4728.